# SDR AALA20010260

- Difficulty date: December 3, 2001
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND RIGHT INBOARD FLAP SUPPORT BEAM (9-10 BEAM ASSY) HAD THE MOST OUTBOARD FLAP ATTACH HOLE REAMED TO .503 TO REMOVE CORROSION.  OVERSIZE HOLE TO REMOVE CORROSION AND VISUALLY INSPECT THE BORE TO ENSURE COMPLETE CORROSION REMOVAL.  FABRICATED AND REPAIR BUSHING TRIM AL-N1-BR WITH DIMENSION TO ACHIEVE A .001 INCH INTERFERENCE FIT.  ALODINE THE REWORKED HOLE.  INSTALLED BUSHING WET WITH BMS5-95 SEALANT.  REAM THE BUSHING BORE TO THE ORIGINAL HOLE DIAMETER.  VISUALLY INSPECT THE BUSHING BORE FOR DAMAGE.  FABRICATE A REPAIR WASHER FROM .125 INCH THICK CRES WITH AN OUTER DIA OF .75 INCH.  REFINISH REPAIR WASHER PER AARD 51-20-01-1.  INSTALL REPAIR WASHER AGAINST THE SUPPORT BEAM IN PLACE OF THE ORIGINAL WASH
